RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 3, Pages 53–60 (Mi faa1211)  

This article is cited in 10 scientific papers (total in 10 papers)

Hamiltonian differential operators and contact geometry

O. I. Mokhov


Full text: PDF file (922 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:3, 217–223

Bibliographic databases:

UDC: 517.9
Received: 24.04.1986

Citation: O. I. Mokhov, “Hamiltonian differential operators and contact geometry”, Funktsional. Anal. i Prilozhen., 21:3 (1987), 53–60; Funct. Anal. Appl., 21:3 (1987), 217–223

Citation in format AMSBIB
\Bibitem{Mok87}
\by O.~I.~Mokhov
\paper Hamiltonian differential operators and contact geometry
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 3
\pages 53--60
\mathnet{http://mi.mathnet.ru/faa1211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911774}
\zmath{https://zbmath.org/?q=an:0635.58006}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 3
\pages 217--223
\crossref{https://doi.org/10.1007/BF02577136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M671500005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1211
  • http://mi.mathnet.ru/eng/faa/v21/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Canonical variables for the two-dimensional hydrodynamics of an incompressible fluid with vorticity”, Theoret. and Math. Phys., 78:1 (1989), 97–99  mathnet  crossref  mathscinet  zmath  isi
    2. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. Ya. Maltsev, “Conservation of Hamiltonian structures in Whitham's averaging method”, Izv. Math., 63:6 (1999), 1171–1201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    5. O. I. Mokhov, “Compatible and Almost Compatible Pseudo-Riemannian Metrics”, Funct. Anal. Appl., 35:2 (2001), 100–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. O. I. Mokhov, “Integrability of the Equations for Nonsingular Pairs of Compatible Flat Metrics”, Theoret. and Math. Phys., 130:2 (2002), 198–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Daryoush Talati, Refik Turhan, “On a Recently Introduced Fifth-Order Bi-Hamiltonian Equation and Trivially Related Hamiltonian Operators”, SIGMA, 7 (2011), 081, 8 pp.  mathnet  crossref  mathscinet
    8. Ferapontov E.V. Pavlov M.V. Vitolo R.F., “Projective-Geometric Aspects of Homogeneous Third-Order Hamiltonian Operators”, J. Geom. Phys., 85 (2014), 16–28  crossref  isi
    9. Ferapontov E.V. Pavlov M.V. Vitolo R.F., “Towards the Classification of Homogeneous Third-Order Hamiltonian Operators: Table 1.”, Int. Math. Res. Notices, 2016, no. 22, 6829–6855  crossref  mathscinet  isi
    10. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:373
    Full text:134
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019